# SDR QXEA200400343

- Difficulty date: May 18, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 14,717 hours, 21,090 cycles
- Engine: Pwa PW123
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Strut
- Condition: Worn
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- UPPER OB STRUT PROTECTIVE COATING IS WORN OFF 14 INCHES FORWARD OF FIREWALL ON IB SIDE. APPLIED EPOXY PRIMER IAW RD 8-54-036.
